# SDR ASAA0480563

- Difficulty date: November 18, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- Aircraft time: 59,171 hours, 35,836 cycles
- Engine: Pwa JT8D219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59128525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NLG LT TUNNEL FORWARD CUTOUT FRAME, CRACKED.  STOP-DRILLED CRACK.  INSTALLED REPAIR ANGLE.(K)
